# SDR HNAA2012071100847

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8103
- Aircraft serial: 261
- Aircraft time: 38,312 hours, 57,432 cycles
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 311697502
- Part serial: 050005
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ECU FAILED DURING CLIMBOUT.  R & R NR 1 EEC IAW MM 72-01-10. GROUND RAN AIRCRAFT.  OPS CHECKED GOOD IAW -8 RUN UP MANUAL.
